# SDR DALA13053900956

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 3080 · Ice Detection
- Part: Heater
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPECTION FOR VOIDS, A SINGULAR VOID AREA WAS FOUND, 193 SQUARE INCHES AT LT WING HEATER BLANKET, OUT LIMITS IAW CARD 5700-2232.  FIG 1, STEP 1(B).   LT WING HEATER BLANKET PANEL WAS REPLACED IAW AMM 30-80-02.  OPS TEST OK IAW AMM 30-80-02-501.
